Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dark Skin Questions

Wrist skin become black left hand is much right hand short area. When touches with water or sweat it become white. But no itching, no pain.

Dr. Karuna Chawla 97% (84487 ratings)
BHMS
Homeopathy Doctor, Noida
Wrist skin become black left hand is much right hand short area. When touches with water or sweat it become white. Bu...
It can be because of dermatitis/ eczema or allergy or dryness or fungal infection or psoaiasis etc. I need details of case n preferably pics of affected area. In the meanwhile follow this moisturize frequently. Avoid sudden changes in temperature or humidity. Avoid sweating or overheating. Reduce stress. Avoid scratchy materials, such as wool directly in contact with skin. Avoid harsh soaps, detergents, and solvents. Be aware of any foods that may cause an outbreak and avoid those foods. For this homeopathic treatment is very effective for more details you can consult me.
1 person found this helpful
Submit FeedbackFeedback

Can I use betnovate n for black patches on neck. Actually my friend suggested this.

Dr. Raju Rathod 90% (97 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
General Physician, Surat
Can I use betnovate n for black patches on neck. Actually my friend suggested this.
Dear lybrate-user, big no. Do not apply any steroid based cream without doctor consultations. If you use for long time your skin become sensitive. I hope you find this information helpful. You can send me photos of the affected area for accurate diagnosis and treatment.
1 person found this helpful
Submit FeedbackFeedback

Hii 19 year old my face complexion darker than my skin (hand, legs,chest, etc) like uneven face tone how to solve this?

Dr. Raju Rathod 90% (97 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
General Physician, Surat
Hii 19 year old my face complexion darker than my skin (hand, legs,chest, etc) like uneven face tone how to solve this?
Dear lybrate-user, due to sun exposure your face dark than your hand ,legs, chest. You can use kojic acid based cream on your face twice day for few months. Do not apply any steroid based glowing cream on your face. Use good quality of sunscreen regularly. I hope you find this information helpful. If this does not relieve you can send me photos of the affected area for accurate diagnosis and treatment.
2 people found this helpful
Submit FeedbackFeedback

Hi I want to know how to remove darkness from vagina someone suggested me to use lemon but i'm confused. Bcuz it's a sensitive part and using lemon over thr I don't understand shld I use or not. Please suggest me what to do and how to keep it hygiene.

Dr. Raju Rathod 90% (97 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
General Physician, Surat
Dear lybrate-user, do not use lemon. For hygiene you can use v-wash plus. I hope you find this information helpful.
1 person found this helpful
Submit FeedbackFeedback

Sir i'm using biluma cream from 1 week after stopping this cream does skin turns black.

Dr. Raju Rathod 90% (97 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
General Physician, Surat
Sir i'm using biluma cream from 1 week after stopping this cream does skin turns black.
Dear lybrate-user. Yes your glow is temporary. For maintenance use good quality sunscreen and glycolic acid based facewash. If this does not relieve you can send me photos of the affected area for accurate diagnosis and treatment.
1 person found this helpful
Submit FeedbackFeedback

Hello sir, I have been using cosmelite since few months, not on a regular basis but it is on and off. Now I witness some of my areas as darker and some are lighter what should I do to maintain the same skin tone now?

Dr. Raju Rathod 90% (97 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
General Physician, Surat
Hello sir, I have been using cosmelite since few months, not on a regular basis but it is on and off. Now I witness s...
Dear lybrate-user stop cosmelite by on and off method. You can use kojic acid based cream on your face. Use good quality sunscreen regularly and glycolic acid based face wash. If this does not relieve you can send photos of the affected area by direct online consultation for accurate diagnosis and treatment.
1 person found this helpful
Submit FeedbackFeedback

Hello I was using steroid cream for 2 month after I stopped applying it. And further the result was unacceptable. My skin got black and tan mainly below eyes and head. please suggest me something so that I can get rid of that black skin and tan ,and get my blow back.

Dr. Gajanan Manamwar 93% (2986 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Sexologist, Pune
Hello I was using steroid cream for 2 month after I stopped applying it. And further the result was unacceptable. My ...
Use medicated ghee and home remedies for your problems. Take internal ayurvediy medicine and correct your diet and lifestyle to overcome these problems permentaly without side effects.
1 person found this helpful
Submit FeedbackFeedback

Good morning sir/madam. I am 27 years old, female .i am getting dark skin. And pimples on my face. I want get skin whitening and reduce pimples marks. Please give me suggestions for me.

Dr. Raju Rathod 90% (97 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
General Physician, Surat
Good morning sir/madam. I am 27 years old, female
.i am getting dark skin. And pimples on my face. I want get skin wh...
Dear ,lybrate-user, you are suffering from p.i.h means post inflammatory hiperpigmentation. You can use kojic acid based cream on your face twice day for few months. Do not apply any steroid based glowing cream on your face. Use good quality of sunscreen regularly. I hope you find this information helpful. You can send me photos of the affected area for accurate diagnosis and treatment.
2 people found this helpful
Submit FeedbackFeedback

My toes are becoming black and front skin is becoming very hard and looks very bad. Please suggest.

Dr. Raju Rathod 90% (97 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
General Physician, Surat
My toes are becoming black and front skin is becoming very hard and looks very bad. Please suggest.
Dear lybrate-user kumar, your skin becoming black and hard due to dryness or any other reason. Its a must to see and confirm the diagnosis for proper treatment. You can send me photos of the affected area for accurate diagnosis and treatment. I hope you find this information helpful.
1 person found this helpful
Submit FeedbackFeedback

Hello there! I am a 18 year old female, and I have been noticing dark spots on my lips. They look like small purplish/blackish/bluish bruises, but do not hurt whatsoever. There are small discoloured spots inside of my cheeks too. I didn't notice this condition until I started using maybelline's baby lips chopstick. I ceased the usage and the spots just don't seem to disappear. It has been 11 days since I first noticed the spot on the right corner of my bottom lip. Having health anxiety isn't helping me either. Please help me out? (i have braces on too)

Dr. Raju Rathod 90% (97 ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
General Physician, Surat
Hello there! I am a 18 year old female, and I have been noticing dark spots on my lips. They look like small purplish...
Dear lybrate-user, it possible you are suffering from lichen plenus on your lip, or for dark spots, there could be many other reasons such as smoking, injury or trauma, due to sun exposure, genetic,vitamin deficiency. As ayurvedic remedies you can apply honey on lip up to 15 minutes. Two times a day. Or apply ghee on you lip. If this does not relieve you can send me photos of the affected area for accurate diagnosis and treatment. I hope you find this information helpful.
2 people found this helpful
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Dark Skin treatment

View fees, clinic timings and reviews